It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rhonda on October 27, 1999 at 14:45:36:

In Reply to: Re: Lortab Addiction posted by Tina on October 13, 1999 at 00:38:27:

I would like more input on this. I am in the same situation. But, I've heard that it takes more than I've been able to go through in the past to get over this addiction. I HAVE TO GET OFF THESE PILLS. I've been saying that for a long time now. I won't say how long because I don't want to discourage anyone. But someone please tell me that IT'S TRUE! It only takes three days to get over the withdrawal. What do I do to relieve the misery. Achy bones, sweating, diarrhea that won't go away, and so on...

Please give more feedback. I posted on this board a month or so back & didn't get an answer. and yes, I'm still taking the pills. I've got to stop. Like the previous post, it's affecting my life, my marriage, everything. I need help. Any advise would be grateful. I can't go into the hospital until November 1, 1999 due to insurance and I'm not even sure then because of pre-existing conditions. Just about the time I think I've successed, here I go again. I'll stop rambling and hopefully someone can help.
: How many and what mg. are you taking a day? What sort of withdrawals are you experiencing? Unless you are taking a large amount of Lortabs, the withdrawal symptoms should be very, very mild. Opiate withdrawal is over in three days. Why prolong it? Take some hot baths, anti-diarrheal medicine, and some Ibuprofen. You'll be fine. This is experience talking. Best way to do it. Just stop and get it over with ASAP. What you need to be concerned about is what happens after the withdrawal. That's the hard part.

:
: : I have been on Lortab for several months. When I quit taking them, I get awful migraine headaches and usually end up going to the ER for a shot.

: : Lortab is controlling my life. I've been out for a couple of days and the withdrawls are hell. I'm going to see my physician tomorrow and let him know about the withdrawls and abuse of the Lortab I have been taking. Hopefully he can gradually ween me off the the drug. I don't want to live like this anymore.

: : If you have any helpful input, please advise. I must get over this addiction. It is affecting the people I love, my family. Thank you for your help.


Follow Ups

All times are GMT -7. The time now is 03:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!